Banishing Bad Hair Days since 1997!™
  New Posts New Posts RSS Feed - problem with MSM
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Forum Lockedproblem with MSM

 Post Reply Post Reply
Author
princessmonica View Drop Down
Member
Member
Avatar

Joined: February 26 2003
Status: Offline
Points: 653
Post Options Post Options   Thanks (0) Thanks(0)   Quote princessmonica Quote  Post ReplyReply Direct Link To This Post Topic: problem with MSM
    Posted: July 06 2003 at 11:24pm
yes supergrover i do take medication. good memory! asking my dr. wouldn't help i always ask him things he knows nothing about what i ask. i have mild cerbral palsy. so if anything msm i would think help. i've taken msm now for awhile. it's fine now but horrible taste.
Back to Top
SuperGrover View Drop Down
Member
Member
Avatar

Joined: March 17 2003
Status: Offline
Points: 664
Post Options Post Options   Thanks (0) Thanks(0)   Quote SuperGrover Quote  Post ReplyReply Direct Link To This Post Posted: July 01 2003 at 10:55am
Hmm I dunno. I've seen other people say vitamin supplements made their stomach hurt, so it's not uncommon.

Did you mention in another thread that you take medication? I know I've read you should talk to your doctor or pharmacist about what supplements you are taking, because some are thought to interfere with absorbtion of certain medication. I don't know if it could also cause stomach pain?

Sometimes I think it might just take your stomach a few days to get used to having something new in it's system. I know when I first started taking birth control, my stomach hurt for like a week. But it wasn't a problem after the first week or so. :)
"Hair is a part of you. It is not a part of me, because I am a frog." - Kermit the Frog on Sesame Street1b/N/ii ~ ??"/27"/32"
Back to Top
princessmonica View Drop Down
Member
Member
Avatar

Joined: February 26 2003
Status: Offline
Points: 653
Post Options Post Options   Thanks (0) Thanks(0)   Quote princessmonica Quote  Post ReplyReply Direct Link To This Post Posted: June 30 2003 at 12:29am
i did eat maybe i didn't eat enough?
Back to Top
SuperGrover View Drop Down
Member
Member
Avatar

Joined: March 17 2003
Status: Offline
Points: 664
Post Options Post Options   Thanks (0) Thanks(0)   Quote SuperGrover Quote  Post ReplyReply Direct Link To This Post Posted: June 29 2003 at 10:14pm
I'd definitely try taking it with food if it's making your stomach hurt. If you're not having a whole meal, then even just a cookie can help.

I don't take MSM alone, but it's in Ultra Nourishair. I have made the mistake once or twice of taking it on an empty stomach, and yup, my stomach hurt too. Not painful, just felt medicine-y.
"Hair is a part of you. It is not a part of me, because I am a frog." - Kermit the Frog on Sesame Street1b/N/ii ~ ??"/27"/32"
Back to Top
princessmonica View Drop Down
Member
Member
Avatar

Joined: February 26 2003
Status: Offline
Points: 653
Post Options Post Options   Thanks (0) Thanks(0)   Quote princessmonica Quote  Post ReplyReply Direct Link To This Post Posted: June 29 2003 at 9:46pm
i started taking msm yesterday and today. it kind of made my stomach hurt. has anybody experience this? is there anything i can do? i heard sometimes your body needs times to adjust.
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down


Copyright 1997-2020, hairboutique.com, All Rights Reserved.
Terms of Service, Privacy Statement, Advertise, Contact Us, Press, Disclaimer